# SDR DHL9970208C

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Condition: Delaminated
- Location: Hyd Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK HYD COMPARTMENT B-SYSTEM DOOR IS DELAM.  INSTALLED FIBRGLASS OVERLAY REPAIR AT HYD COMPARTMENT B SYSTEM DOOR AS PER B727 SRM 51-40-8 FIG 1 MATERIAL USED RESIR 50-A HARDENER 946 BATCH NR AK9CP8011K PO NR 8315299 PLUS FIBERGLASS CLOTH STYLE 7781 PO NR 93115056 SIZE 22 BY 20 N/R 3092.
